# SDR CALA2025012700199

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 54,971 hours, 19,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 1721651
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 12ABC EEPL HARNESS ON THE SEAT LEG IS MISSING THE CONNECTOR. SUPPORT TASK NSA EMX N/R 00104.INSTALLED EEPL CONNECTOR IAW B737 SWPM 20-42-01, OPS CHECK GOOD IAW B737-800 AMM 33-51-00.
